The Annals of Mathematical Statistics

Errata: "On the Kolmogorov-Smirnov Limit Theorems for Empirical Distributions"

W. Feller

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 21, Number 2 (1950), 301-302.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729850

Digital Object Identifier
doi:10.1214/aoms/1177729850

Mathematical Reviews number (MathSciNet)
MR25108

JSTOR
links.jstor.org

Citation

Feller, W. Errata: "On the Kolmogorov-Smirnov Limit Theorems for Empirical Distributions". Ann. Math. Statist. 21 (1950), no. 2, 301--302. doi:10.1214/aoms/1177729850. https://projecteuclid.org/euclid.aoms/1177729850


Export citation

See also

  • Original Paper: W. Feller. On the Kolmogorov-Smirnov Limit Theorems for Empirical Distributions. Ann. Math. Statist., Volume 19, Number 2 (1948), 177--189.